On Two Banach-Type Fixed Points in Bipolar Metric Spaces
Yaé Ulrich Gaba,
Maggie Aphane and
Vizender Sihag
Abstract and Applied Analysis, 2021, vol. 2021, 1-10
Abstract:
In this article, we propose two Banach-type fixed point theorems on bipolar metric spaces. More specifically, we look at covariant maps between bipolar metric spaces and consider iterates of the map involved. We also propose a generalization of the Banach fixed point result via Caristi-type arguments.
Date: 2021
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2021/4846877.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2021/4846877.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:4846877
DOI: 10.1155/2021/4846877
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().